PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 118 | 3 | 301-304
Tytuł artykułu

Tail and moment estimates for sums of independent random vectors with logarithmically concave tails

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let $X_i$ be a sequence of independent symmetric real random variables with logarithmically concave tails. We consider a variable $X = ∑v_{i}X_{i}$, where $v_i$ are vectors of some Banach space. We derive approximate formulas for the tail and moments of ∥X∥. The estimates are exact up to some universal constant and they extend results of S. J. Dilworth and S. J. Montgomery-Smith [1] for the Rademacher sequence and E. D. Gluskin and S. Kwapień [2] for real coefficients.
Słowa kluczowe
Czasopismo
Rocznik
Tom
118
Numer
3
Strony
301-304
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-11-07
Twórcy
  • Institute of Mathematics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland, rlatala@mimuw.edu.pl
Bibliografia
  • [1] S. J. Dilworth and S. J. Montgomery-Smith, The distribution of vector-valued Rademacher series, Ann. Probab. 21 (1993), 2046-2052.
  • [2] E. D. Gluskin and S. Kwapień, Tail and moment estimates for sums of independent random variables with logarithmically concave tails, Studia Math. 114 (1995), 303-309.
  • [3] P. Hitczenko and S. Kwapień, On the Rademacher series, in: Probability in Banach Spaces 9, Birkhäuser, Boston, 31-36.
  • [4] B. Maurey, Some deviation inequalities, Geom. Funct. Anal. 1 (1991), 188-197.
  • [5] M. Talagrand, A new isoperimetric inequality and the concentration of measure phenomenon, in: Israel Seminar (GAFA), Lecture Notes in Math. 1469, Springer, 1991, 94-124.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv118i3p301bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.